# SDR SWAA2023031715845

- Difficulty date: March 13, 2023
- Submitted: March 17, 2023
- Operation: Air carrier
- Aircraft: N778SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27883
- Aircraft time: 72,216 hours, 42,884 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR EXT EMERGENCY LIGHT INOP<[01] RELAMPED AFT SERVICE DOOR EXT EMERGENCY LIGHT PER AMM 33-51-04. OPS CHECK GOOD.
